# SDR DHL200080501C

- Difficulty date: August 9, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E ANGLE CRACKED 2 INCHES AT XW 5.000.  PERFORMED STOP DRILL IAW SRM 57-2-0, FIG 2, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED REINFORCING ANGLE IAW SRM 57-2-0 FIG 2.
